MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL) PIONEER SURGICAL TECHNOLOGY STREAMLINE MIS FINAL DRIVER; SCREW DRIVER

PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL) PIONEER SURGICAL TECHNOLOGY STREAMLINE MIS FINAL DRIVER; SCREW DRIVER
Model Number 05-FINALDRIVER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reporter claimed that there was no injury to the patient caused by this occurrence.The tip remains implanted so therefore was not able to be inspected.The remainder of the screw driver was returned for evaluation and it was found to be within specifications for hardness and visually acceptable except for the screw driver tip being missing.The dhr was reviewed and the records show that this instrument was manufactured to specifications.
 
Event or Problem Description
During a posterior spinal fusion surgery, the tip of the screw driver broke off in the patient.The tip was unable to be retrieved and remains in the patient.Surgery was completed without incident and there was no reported affect on the patient caused by the implanted screw driver tip.

Brand Name
PIONEER SURGICAL TECHNOLOGY STREAMLINE MIS FINAL DRIVER
Common Device Name
SCREW DRIVER
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL)
375 river park circle
marquette MI 49855
MDR Report Key6681719
Report Number1833824-2017-00020
Device Sequence Number13967998
Product Code NKB
UDI-Device Identifier00846468050658
UDI-Public(01)00846468050658(10)149072
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number05-FINALDRIVER
Device Catalogue NumberSAME
Device Lot Number149072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2017
Initial Report FDA Received Date06/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1